# SDR DALA1164720179

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 97,121 hours, 14,190 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410829A
- Part serial: 000303
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT T/E WEDGE IS DELAMINATED AND REPAIRED PER B767-300 SRM 57-43-02 REPAIR 1 FIG 201 AND 51-70-10 REPAIR 4 FIG 202.
